# SDR DL72S972347

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B AILERON LOOSE C-MAX RIVETS ON OUTER SKIN SEVERAL PLACES, MARKED W/ RED CRAYON AND NUMBERS.  FABRICATED DOUBLER PER SRM 57-50-5 FIG 3, INSTALLED SKIN SPLICE PER SRM 57-50-5 FIG 3.  OK TO INSTALL SKIN SPLICE.  REMOVED AND INSTALLED ON RC  654.
